| Model Number |
IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 1/13/2025 it was reported by a sales representative via email that the needle attached to the fibertag tightrope from an ar-1288rtt2-fc3 fibertag tightrope ii for internalbrace implant system broke off the suture.The suture could not pass through the mechanism of the fibertape.This was discovered during a quad autograft acl procedure on (b)(6) 2025.The case was completed using another ar-1288rtt2-fc3 fibertag tightrope ii for internalbrace implant system.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error, including excessive force shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands.The complaint allegation was not confirmed, and no evidence of the failure was received.